# SDR SWAA2023042017019

- Difficulty date: March 15, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY PNEUMATIC CROSS OVER DUCT MOUNTED ON KEEL BEAM CRACKED AT B.S. 546 LBL. 6'.(51-010) PNEUMATIC DUCT SUPPORT BRACKET CRACKED<[01] REMOVED AND REPLACED LEFT A/C BAY PNEUMATIC CROSS OVER DUCT SUPPORT BRACKET MOUNTED ON KEEL BEAM B.S. 546 LBL. 6' IN REF B737 SRM 51-40-02-0G-0 AND 51-40-04-OG-0 USED AAR TORQUE WRENCH B/C 175056;[02] VERIFIED REPLACEMENT
